# SDR CA020201016

- Difficulty date: January 22, 2002
- Submitted: February 18, 2002
- Operation: Air carrier
- Make and model: Boeing 757236
- Aircraft time: 41,435 hours
- Engine: Rroyce RB211535E437
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Clamp
- Part number: 6354600
- Condition: Loose
- Location: Duct
- Component: Clamp, Rroyce, RB211535E437
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) DURING DEFECT INVESTIGATION,  FOUND ON NR 1 ENGINE IN THE STRUT AREA, JUST BELOW THE REVERSE FLOW CHECK CONTROLLER,  A CLAMP WITH BURNED RUBBER ON IT.  PROCEEDED WITH AN AIR LEAK INVESTIGATION AND FOUND A LEAKING CLAMP.  THE CLAMP WAS REPLACED.
